# SDR USAA2010121793104

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 34,323 hours, 12,360 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Part number: FE277000
- Part serial: 520
- Condition: Low Pressure
- Location: R3 Door
- Part time: 34,323 hours, 12,360 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1748 - LAS - EES - CIDS CAUTION LIGHT ON FOR 3R DOOR.  MAINTENANCE SERVICED 3R DOOR IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
